Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2018 (2018), Article ID 8767826, 12 pages
https://doi.org/10.1155/2018/8767826
Research Article

The Half-Logistic Generalized Weibull Distribution

Department of Mathematics, COMSATS Institute of Information Technology, Park Road, Chak Shahzad, Islamabad, Pakistan

Correspondence should be addressed to Masood Anwar; kp.ude.stasmoc@rawnadoosam

Received 8 August 2017; Revised 17 November 2017; Accepted 28 November 2017; Published 4 January 2018

Academic Editor: Ahmed Z. Afify

Copyright © 2018 Masood Anwar and Amna Bibi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. D. Lai, “Constructions and applications of lifetime distributions,” Applied Stochastic Models in Business and Industry, vol. 29, no. 2, pp. 127–140, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. A. W. Marshall and I. Olkin, “A new method for adding a parameter to a family of distributions with application to the exponential and Weibull families,” Biometrika, vol. 84, no. 3, pp. 641–652, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. B. Al-Zahrani and H. Sagor, “The Poisson-Lomax distribution,” Revista Colombiana de Estadistica, vol. 37, no. 1, pp. 225–245, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  4. H. Bidram and S. Nadarajah, “A new lifetime model with decreasing, increasing, bathtub-shaped, and upside-down bathtub-shaped hazard rate function,” Statistics: A Journal of Theoretical and Applied Statistics, 2015. View at Publisher · View at Google Scholar · View at Scopus
  5. C. Kus, “A new lifetime distribution,” Computational Statistics & Data Analysis, vol. 51, no. 9, pp. 4497–4509, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M. R. Gurvich, A. T. DiBenedetto, and S. V. Ranade, “A new statistical distribution for characterizing the random strength of brittle materials,” Journal of Materials Science, vol. 32, no. 10, pp. 2559–2564, 1997. View at Publisher · View at Google Scholar · View at Scopus
  7. S. Nadarajah and S. Kotz, “On some recent modifications of Weibull distribution,” IEEE Transactions on Reliability, vol. 54, no. 4, pp. 561-562, 2005. View at Publisher · View at Google Scholar · View at Scopus
  8. C. D. Lai, M. Xie, and D. N. P. Murthy, “Reply to "On some recent modifications of Weibull distribution",” IEEE Transactions on Reliability, vol. 54, no. 4, p. 563, 2005. View at Publisher · View at Google Scholar · View at Scopus
  9. C. D. Lai, M. Xie, and D. N. P. Murthy, “A modified Weibull distribution,” IEEE Transactions on Reliability, vol. 52, no. 1, pp. 33–37, 2003. View at Publisher · View at Google Scholar · View at Scopus
  10. M. Xie, Y. Tang, and T. N. Goh, “A modified Weibull extension with bathtub-shaped failure rate function,” Reliability Engineering & System Safety, vol. 76, no. 3, pp. 279–285, 2002. View at Publisher · View at Google Scholar · View at Scopus
  11. T. Dimitrakopoulou, K. Adamidis, and S. Loukas, “A lifetime distribution with an upside-down bathtub-shaped hazard function,” IEEE Transactions on Reliability, vol. 56, no. 2, pp. 308–311, 2007. View at Publisher · View at Google Scholar · View at Scopus
  12. G. M. Cordeiro, M. Alizadeh, and P. . Marinho, “The type I half-logistic family of distributions,” Journal of Statistical Computation and Simulation, vol. 86, no. 4, pp. 707–728, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. S. D. Krishnarani, “On a power transformation of half-logistic distribution,” Journal of Probability and Statistics, vol. 2016, Article ID 2084236, 2016. View at Publisher · View at Google Scholar · View at Scopus
  14. J. Kenney and E. S. Keeping, Mathematics of Statistics, Van Nostrand, Princeton, NJ, USA, 1962, Van Nostrand., Mathematics of Statistics.
  15. J. J. Moors, “A Quantile Alternative for Kurtosis,” The American Statistician, vol. 37, no. 1, p. 25, 1988. View at Publisher · View at Google Scholar
  16. F. Proschan, “Theoretical Explanation of Observed Decreasing Failure Rate,” Technometrics, vol. 5, no. 3, pp. 375–383, 1963. View at Publisher · View at Google Scholar · View at Scopus
  17. W. Lu and D. Shi, “A new compounding life distribution: the Weibull-Poisson distribution,” Journal of Applied Statistics, vol. 39, no. 1, pp. 21–38, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. C. Tojeiro, F. Louzada, M. Roman, and P. Borges, “The complementary Weibull geometric distribution,” Journal of Statistical Computation and Simulation, vol. 84, no. 6, pp. 1345–1362, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus